# SDR GLBA96109

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- Engine: Pwa PT6A65B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eva Tubing
- Part number: 131823E4
- Condition: Melted
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - CREW REPORTED A RIGHT BLEED AIR FAIL AFTER TAKEOFF.  THEY MADE AN AIR TURNBACK AND LANDED UNEVENTFULLY.  MAINTENANCE REPAIRED BLEED LEAK IN EVA TUBING.  OPS CHECK WAS GOOD.  (X)
